# SDR SWIA202266699

- Difficulty date: October 31, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 44,713 hours, 41,633 cycles
- System (JASC): 2611 · Smoke Detection
- Part: None
- Condition: Fault Message
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT FIRE FAIL CAUTION MESSAGE CAME ON AND OFF TWICE INFLIGHT. PERFORMED QRH.   (FLIGHT #5336 FILED CLOSED)   T/S L/H FIRE FAIL CAUTION MSG, FOUND ENGINE NACELLE AND FIREWALL SENSING ELEMENT A END CONNECTOR DAMAGED. REMOVED AND REPLACED WIRING END CONNECTOR AS REQUIRED. OPS CHECK GOOD. / PER CRJ-200 FIM 26-10-00, AMM 26-11-01 AND ESPM 20-17-00
